# SDR USAA2013101400024

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 16,535 hours, 6,517 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 490
- Condition: Low Pressure
- Location: R3 Door
- Part time: 40,674 hours, 14,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R3 DOOR NOT PRESSURIZED ALARM ON CIDS PANEL CAUTION LIGHT CAME ON AT 1000 FT ON DESCENT.  FOUND 3R DOOR ASSIST BOTTLE PRESSURE LOW, SERVICED TO GREEN BAND IAW AMM 52-10-00-614-001A.
